# SDR ASAA0210135

- Difficulty date: May 28, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE CHECK, FOUND EMERGENCY EXIT SIGN ABOVE L2 DOOR ILLUMINATED.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN SIGN TESTED NORMAL.  (M)
